# SDR 01FDEA00215

- Difficulty date: March 19, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6556117
- Condition: Damaged
- Location: Bs 720e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR N 934  DRILL START IN FRAME BS 720E, STR 7LH.  **  S/D  **  R&R & FAB & ALODINED & PRIMED PER FEDEX SRM 53-10-4 FIG 2.
